# SDR HALA2020032800079

- Difficulty date: March 27, 2020
- Submitted: March 28, 2020
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 29,177 hours, 68,436 cycles
- System (JASC): 7197 · Powerplant System Wiring
- Part: Terminal
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR DIVERSION - R ENG SYS FAIL. // INSPECTED #2 ENG TGT HARNESS AND FOUND TERMINAL T1040-2 LEG BROKEN. REMOVED AND REPLACED PER 71-52-01. OPS CK PENDING. RAN ENGINES FOR 4 MINUTES -- NO FAULTS NOTED ( AMM 71-00-11 ). OK FOR SERVICE.
